RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinearity, 2015, Volume 28, Issue 7, Pages 2307–2318 (Mi nonli1)  

This article is cited in 9 scientific papers (total in 9 papers)

Geometrisation of Chaplygin's reducing multiplier theorem

A. V. Bolsinovab, A. V. Borisovcd, I. S. Mamaevde

a Department of Mathematical Sciences, Loughborough University, Loughborough, LE11 3TU, UK
b Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia
c National Research Nuclear University MEPhI, Moscow, Russia
d Udmurt State University, Izhevsk, Respublika Udmurtiya, Russia
e Steklov Mathematical Institute Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The work of A V Borisov was carried out within the framework of the basic part of the State assignment for institutes of higher education. The work of I S Mamaev was supported by the grant no 14-50-00005 of the Russian Science Foundation.


DOI: https://doi.org/10.1088/0951-7715/28/7/2307


Bibliographic databases:

Document Type: Article
Received: 21.05.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/nonli1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi integral in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  mathnet  crossref  mathscinet  scopus
    2. V. V. Kozlov, “The dynamics of systems with servoconstraints. II”, Regul. Chaotic Dyn., 20:4 (2015), 401–427  mathnet  crossref  mathscinet  scopus
    3. I. A. Bizyaev, A. V. Borisov, A. O. Kazakov, “Dynamics of the Suslov Problem in a Gravitational Field: Reversal and Strange Attractors”, Regul. Chaotic Dyn., 20:5 (2015), 605–626  mathnet  crossref  mathscinet  scopus
    4. A. V. Borisov, I. S. Mamaev, “Symmetries and Reduction in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:5 (2015), 553–604  mathnet  mathscinet
    5. A. V. Borisov, A. A. Kilin, I. S. Mamaev, “On the Hadamard–Hamel problem and the dynamics of wheeled vehicles”, Regul. Chaotic Dyn., 20:6 (2015), 752–766  mathnet  crossref  mathscinet  scopus
    6. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Hamiltonization of elementary nonholonomic systems”, Russian Journal of Mathematical Physics, 22:4 (2015), 444–453  crossref  mathscinet  isi  scopus
    7. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Hojman Construction and Hamiltonization of Nonholonomic Systems”, SIGMA, 12 (2016), 012, 19 pp., arXiv: 1510.00181  mathnet  crossref  mathscinet  isi  scopus
    8. Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248  mathnet  crossref  mathscinet  zmath  elib
    9. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Dynamics of the Chaplygin Sleigh on a Cylinder”, Regul. Chaotic Dyn., 21:1 (2016), 136–146  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019